# SDR DALA2024042204630

- Difficulty date: April 21, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 83,023 hours, 35,865 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0686, DURING DISARM OFF-WING ESCAPE SYSTEM COMPARMENT OF THE OVERWING SLIDE WAS FOUND DISBONDED AND FRAYED JUMPER ON RH OVERWING SLIDE IN REF AMDS 5200-8595 STEP 1. CORRECTIVE ACTION: REPLACED RIGHT OVERWIND SLIDE AND JUMPER. (LP 0305579)
